# SDR REXA2019061260855

- Difficulty date: May 16, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3103761
- Condition: Cracked
- Location: Bs 473.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT STA. 473.15 LH FUSELAGE SUPPORT BEAM ABOVE CTR WING IS CRACKED.  REPLACED ANGLE @ STA 473.15  L/H FUSELAGE ABOVE CTR WING IAW CRJ 200 SRM 51-42-06 AND 51-42-21 AAR SM 33
